MathSciNet Relay Station
MathSciNet bibliographic data
MR2213340 35Q53 (35A15 35Q51)
He, Ji-Huan; Wu, Xu-Hong Construction of solitary solution and compacton-like solution by variational iteration method. Chaos Solitons Fractals 29 (2006), no. 1, 108–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement